Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What is the reason of continuous bleeding during my period. I have thyroid

age 26 years.i had thyroid problem .i used to take electroxin 125 micro grams tablet daily.i has been almost 3 yrs 10 months i had been suffering with thyroid.For me there are irregular oct 2010 i had travelled to USA on my office assignment.while travelling itself it is the 3rd day of my period.that period continued upto 36 days and due to that my HB had been decreased to 4. i had consulted a doctor .she gave PAUSE MF to control the bleeding and after that i am getting the period for every 18 days.i had consulted the doctor again.she gave me modus 10 tablets.are there any side effects of using this tablet?after sopping taking this tablet for how many days i will get the period...what is the case if i take 15 tablets.can you please let me know the answers for these and what is the reason of continuous bleeding
Asked On : Fri, 7 Jan 2011
Answers:  1 Views:  360
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Your continuous bleeding may have been due to thyroid level disturbance. Regarding tablet modus you need to take it for a full cycle as per your doctor's advice to regularise your cycles so that your haemoglobin does not drop further due to excess bleeding.
Dr. Rakhi Tayal
Answered: Mon, 24 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor